Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tired, unclear mind, shedding of eyebrow hair.Histroy of constipation. Hypothyroidism?

Hi, I think I am have symptoms of hypothyroidism. I am a 19 year old female. I have been constipated for over 2 months (I have had bowel movements, about once or twice a week but only hard stools). I have tried using a laxative and it worked, thought after over 24 hours instead of the 6-12. I have been feeling very tired, though I am getting around 8 hours of sleep every night. I have been feeling generally slow, and my mind has been very "foggy." I have been very sensitive to the cold, and have noticed recently that the hair on my outer eyebrow is thinning, and sheds off if I rub it. I am wondering if I am just overreacting or should I go see a health professional?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. The shedding of your eyebrow hair is somewhat abnormal and I would recommend that you consult a dermatologist for the same. With hypothyroidism, it is common to have constipation. It would be best to rule out this condition by getting TFTs i.e. T3, T4 and TSH levels done. I think it might be very helpful to do so before your visit with a doctor.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor